ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FM-410500 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: opening and red particles.Weight measurement identified device was underweight.A microscopic analysis was performed which identified sharp edge opening in the same edge assessed as unidentified tear opening.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is a sharp opening on radius due to an unidentified (tear) opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.(b)(4).
Event or Problem Description
Patient reported right side "pain".Additionally, patient reported "rupture".Healthcare professional reported right side "chest pain", "rupture found during surgery" and "creases associated with hole." device has been explanted.